Magdalena Caubergh
Title
Cited by
Cited by
Year
Hopf-Takens bifurcations and centres
M Caubergh, F Dumortier
Journal of Differential Equations 202 (1), 1-31, 2004
342004
Hilbert's 16th problem for classical Liénard equations of even degree
M Caubergh, F Dumortier
Journal of Differential Equations 244 (6), 1359-1394, 2008
332008
Generalized Liénard equations, cyclicity and Hopf-Takens bifurcations
M Caubergh, JP Françoise
Qualitative Theory of Dynamical Systems 5 (2), 195, 2004
182004
Alien limit cycles near a Hamiltonian 2-saddle cycle
M Caubergh, F Dumortier, R Roussarie
Comptes Rendus Mathematique 340 (8), 587-592, 2005
162005
Global classification of a class of cubic vector fields whose canonical regions are period annuli
M Caubergh, J Llibre, J Torregrosa
International Journal of Bifurcation and Chaos 21 (07), 1831-1867, 2011
102011
Hilbert’s sixteenth problem for polynomial Liénard equations
M Caubergh
Qualitative theory of dynamical systems 11 (1), 3-18, 2012
92012
Detecting alien limit cycles near a Hamiltonian 2-saddle cycle
S Luca, F Dumortier, M Caubergh, R Roussarie
Discrete and Continuous Dynamical Systems 25 (4), 1081-1108, 2009
92009
Alien limit cycles in rigid unfoldings of a Hamiltonian 2-saddle cycle
M Caubergh, F Dumortier, R Roussarie
Communications on Pure & Applied Analysis 6 (1), 1, 2007
92007
Limit cycles near vector fields of center type
M Caubergh
UHasselt Diepenbeek, 2004
82004
Configurations of zeroes of analytic functions
M Caubergh
Comptes Rendus de l'Académie des Sciences-Series I-Mathematics 333 (4), 307-312, 2001
82001
Cyclicity of unbounded semi-hyperbolic 2-saddle cycles in polynomial Liénard systems
M Caubergh, F Dumortier, S Luca
Discrete and Continuous Dynamical Systems 27 (3), 963-980, 2010
62010
Algebraic curves of maximal cyclicity
M Caubergh, F Dumortier
Mathematical Proceedings of the Cambridge Philosophical Society 140 (1), 47-70, 2006
62006
Algebraic curves of maximal cyclicity
M Caubergh, F Dumortier
Mathematical Proceedings of the Cambridge Philosophical Society 140 (1), 47-70, 2006
62006
Global phase portraits of some reversible cubic centers with collinear or infinitely many singularities
M Caubergh, J Llibre, J Torregrosa
International Journal of Bifurcation and Chaos 22 (11), 1250273, 2012
52012
Global phase portraits of some reversible cubic centers with noncollinear singularities
M Caubergh, J Torregrosa
International Journal of Bifurcation and Chaos 23 (09), 1350161, 2013
22013
Absolute cyclicity, Lyapunov quantities and center conditions
M Caubergh, A Gasull
Journal of mathematical analysis and applications 366 (1), 297-309, 2010
22010
Relations between Abelian integrals and limit cycles
M Caubergh, R Roussarie
SPRINGER, 2004
22004
Bifurcation of the separatrix skeleton in some 1-parameter families of planar vector fields
M Caubergh
Journal of Differential Equations 259 (3), 989-1013, 2015
12015
Canard Cycles with Three Breaking Mechanisms
M Caubergh, R Roussarie
Mathematical Sciences with Multidisciplinary Applications, 61-77, 2016
2016
Separatrix skeleton and limit cycles in some 1-parameter families of planar vector fields
M Caubergh
2015
The system can't perform the operation now. Try again later.
Articles 1–20